# SDR DALA2022090605946

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 SECTION I REPAIR TO LH WING DRY BAY BARRIERS AT WSTA 258.50- 285.65 AND WSTA 285.65-313.5 REQUIRES SECTION II REPAIR WITHIN 24 MONTHS PER ERA 601755-14. CORRECTIVE ACTION: REF ERA 601755-14. (2389306)
